Jump to content


Frontlines health hazard?

DVT blood clots

  • Please log in to reply
5 replies to this topic

jt1alta #1 Posted Feb 12 2019 - 18:12

    Staff sergeant

  • Players
  • 39538 battles
  • 499
  • Member since:
    01-15-2014
Don't forget to get up and move around between frontline games since they last a lot longer which might cause some blood clot issues in your legs. It's not just an old guy issue. Take a break and put your feet up.This message brought to you by the total buzz kill movement and my wife.

Desert_Fox_1969 #2 Posted Feb 12 2019 - 18:32

    First lieutenant

  • -Players-
  • 31051 battles
  • 990
  • [D-DAY] D-DAY
  • Member since:
    12-22-2013
Thanks. I play on a laptop in a recliner with my feet up. 

mlinke #3 Posted Feb 12 2019 - 18:34

    First lieutenant

  • Players
  • 50736 battles
  • 962
  • [DD-S] DD-S
  • Member since:
    06-14-2011
Great point. Smart that you brought it up. My smartwach buzzed so hard last night trying to make me get up. Wife peeled me off the screen at midnight. Have to think about playing at all today. Or make a plan to stop after each game.

YANKEE137 #4 Posted Feb 12 2019 - 18:39

    Major

  • -Players-
  • 12013 battles
  • 4,712
  • [6-ACR] 6-ACR
  • Member since:
    08-17-2015
It's nice to be playing compulsively again.

makalu2k6 #5 Posted Feb 12 2019 - 19:28

    First lieutenant

  • Players
  • 66216 battles
  • 755
  • [CHKRA] CHKRA
  • Member since:
    07-09-2011
LOL. Better listen to the wife.

Atragon #6 Posted Feb 12 2019 - 21:25

    Major

  • Players
  • 40638 battles
  • 3,437
  • [-_-] -_-
  • Member since:
    04-22-2012

Yep I stay well hydrated and take aspirin.

 

After the 3rd match I lay on the floor with my leg up against wall and shake them a bit. Plenty of water and aspirin keeps the blood a bit thinner.






1 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users